4 doctors weighed in:

Doct was trying to get an IV in my arm middle part soon as she went in I felt like a rush down my arm n my hand it felt like a fast tingling thing hlp?

4 doctors weighed in
Allison Greco
General Practice
3 doctors agree

In brief: Probably ok

This is a common occurrence with ivs.
The medicine or fluids that you received caused a feeling of burning, which is normal. Iv may have also hit a small nerve, also not a problem. Seek medical attention if you notice signs of infection such as swelling, redness, or warmth in the area.

In brief: Probably ok

This is a common occurrence with ivs.
The medicine or fluids that you received caused a feeling of burning, which is normal. Iv may have also hit a small nerve, also not a problem. Seek medical attention if you notice signs of infection such as swelling, redness, or warmth in the area.
Allison Greco
Allison Greco
Answer assisted by Allison Greco, Medical Student
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors